# SDR UIEA2018011200059

- Difficulty date: January 12, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,433 hours, 17,499 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 576C
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE RT ENGINE STARTER DURING START. FOLLOWED QRH CHECKLIST.   REMOVED AND REPLACED THE RT ENG START VALVE IAW AMM 80-11-02.  OPS CHECKED OK.
